Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets


Schied, Alexander ; Schöneborn, Torsten


Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Finance and Stochastics
Volume: 13
Issue number: 2
Page range: 181-204
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0949-2984
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander ; Schöneborn, Torsten (2009) Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets. Finance and Stochastics Berlin [u.a.] 13 2 181-204 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item